# SDR OU1R01003

- Difficulty date: August 13, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N65CW
- Make and model: Aerosp SA365N1
- Aircraft serial: 6262
- Engine: Tmeca ARRIEL1C
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 704A37721034
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 2,439 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AUX HYDRAULIC LIGHT ILLUMINATED INFLIGHT. AIRCRAFT MADE PRECAUTIONARY UNSCHEDULED LANDING TO VACANT PARKING LOT. CAUSED BY UNIT FAILURE.
